I am a 53 year old GWM, in good health for my age, in good shape,
tall, hairy chested body hair, and dark skin.
At my age, and I don’t complain, I have been having hard-on erections
every night or mornings about 1:30 AM or 2:00 AM, and I don’t know
My cock is nicely shaped and not big, thick, or huge one, but
size, and I get these hard-on erections all the time. Why? I beat
meat, or masturbate, as all guys or men to shoot my load. I have
had a partner in years, and I have been careful in the past about
intercourse or fucking. When I want a cock up my butt, I have
stressed to use a condom. I am health conscious in that regard and
want the AIDS virus. I have seen my past partner suffer from it and
and is a diminishing disease.
I would welcome your thoughts and ideas on the subject for me.
It sounds like you are experiencing normal bodily functions. When men get hard-ons at night they are referred to as “nocturnal erections”. Subsequently, when you actually cum while you are sleeping it is called “nocturnal emissions”. For most men, it is usually during a wet dream when they are having sex with some hot man.
My question to you would be what are you thinking about during those night time hours as you lie in your bed. Do your thoughts drift to men? Having sex with them? Kissing them? Maybe just being in a relationship with a man? Sometimes a good conversation or just a certain look in the eye is enough to get some men hard.
It sounds as if you may have had some rough experiences in the love department in your past. Losing a lover is a devastating experience and can change your views about love and sex forever. Have you spoken with a therapist about your feelings over having lost a loved one? If not, I would strongly suggest it. Talk therapy can be very helpful in uncovering our feelings. It also works to restructure our thought processes regarding things that are happening in our life and our reactions to these events. For example, losing a lover may have pushed you away from sex altogether. This aversion to sex may spill over into your willingness to find and be in a meaningful relationship. This leads to loneliness and disconnection. It is a normal human condition to want human contact. This contact comes in the form of emotional and physical intimacy with other humans. Physical intimacy includes sex. To take yourself out of these experiences is to deny yourself the full experience of your life.
When you don’t allow yourself to “go there” emotionally, sometimes your body does it for you. Enter the wet dreams and nocturnal hard-ons. This is just a thought of course and I urge you to follow up with a therapist. But it seems as if what you need is to jump back into your life and begin to take some chances once again. If I can be of any more help, please let me know.
All the Best, Mark
I have an interesting question for you. The guy on the treadmill next to me (a good friend) was mentioning that he’s been seeing this guy for a while, and things are humming along just great, but there’s a little snag: there’s no fire in the bedroom. During the course of getting to know each other, it came up that the guy was on anti-depressants, which my friend now suspects as the cause of the low-energy physicality they’re developing. Everything else is falling into place, but the question is, in the course of discussing where they stand (and bringing up the lack of sex in the developing relationship), should the meds be brought up? My friend suspects that his love interest’s low sex-drive is a result of the medication, but wonders about the etiquette of a) bringing up the whole, “Why aren’t we having more sex?” discussion and b) the appropriateness of bringing up the anti-depressant.
Tell your friend that if he wants to be in this relationship and really cares for this man that he has no choice but to bring up the subject. Yes, it can be a touchy subject to bring up. But many things are hard to talk about. Family, religion, sex, money are all hard topics. However, all of them must be broached if a successful relationship is to ensue.
Truthfully, there is no etiquette in these matters. I always urge people to take a risk. Love is nothing if not a risk. Take a deep breath and bring up the subject during a relaxing down time between the two of you. For example, over coffee and the paper on a Sunday morning. Something as non confrontational as possible. Express your feelings for this person and then say something along the lines of “because I care for you so much I want us to be able to have this conversation”. This disclaimer of sorts will lessen his anxiety and open him up to have a more frank discussion with you about what is really going on.
For the record, the anti depressants are most likely the cause of his lessened sexual prowess. Many of the drugs in that class, SSRI’s (serotonin re-uptake inhibitors), which alter one’s serotonin levels have the same effect. Serotonin is the chemical in your brain that affects your mood, sometimes called the “happy chemical”. It’s a complicated combination but, in essence, the way the drugs are constructed many times is in order to bring up your serotonin level something else is blocked. Often times it’s our ability to fully experience sexual pleasure. Often times, patients say they masturbate for hours without being able to come. They want to feel the pleasure in their brains but their bodies can’t experience the sensation. Some patients say they want to have sex but just have no physical desire. In either case, the result is less sex. Not a good thing for the person they are sleeping with.
My suggestion to your friend is to have him contact his doctor and explain to him the situation. I would also suggest that your friend ask for a referral to a good psychopharmacologist. Often times, general practitioners know very little about the complexities of these drugs and prescribe whatever drug has been marketed to them by the pharmaceutical rep. This does not mean it is right for the patient. There are a lot of drugs out there. Each one has a different chemical make up. The purpose for this is to match the different chemical make up of different prospective users. One drug may cause sexual side effects for one person but the next person will experience no side effects what so ever. Likewise, one drug could cause you diminished sex drive whereas the next drug could produce no side effects at all. A psychopharmacologist could consult with you, take a medical inventory, and find a drug that offers you everything. A better mood and the ability to get it on with your boyfriend. See you really can have it all!